# SDR ASAA2025020355696

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 32,043 hours, 9,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE 3 BATTERY PACKS FOR EMERGENCY LIGHTING. GROUNDED - YES. REMOVE AND REPLACE 3 BATTERY PACKS FOR EMERGENCY LIGHTING. (S/N 414543, 414591, 414541)
